On the zeros of a class of L-functions

E. Fogels

Acta Arithmetica (1971)

  • Volume: 18, Issue: 1, page 153-164
  • ISSN: 0065-1036

How to cite


Fogels, E.. "On the zeros of a class of L-functions." Acta Arithmetica 18.1 (1971): 153-164. <http://eudml.org/doc/204976>.

author = {Fogels, E.},
journal = {Acta Arithmetica},
language = {eng},
number = {1},
pages = {153-164},
title = {On the zeros of a class of L-functions},
url = {http://eudml.org/doc/204976},
volume = {18},
year = {1971},

AU - Fogels, E.
TI - On the zeros of a class of L-functions
JO - Acta Arithmetica
PY - 1971
VL - 18
IS - 1
SP - 153
EP - 164
LA - eng
UR - http://eudml.org/doc/204976
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.